MAUDE Adverse Event Report: CARTIHEAL LTD., AGILI-C

CARTIHEAL LTD., AGILI-C
Model Number AGILI-C 12.5MM
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Subject (b)(4), as part of a clinical study was implanted with 2 agili-c implants on (b)(6) 2018.An arthroscopy was performed on (b)(6) 2022, following several months of knee pain which did not resolve with conservative treatment.During the procedure, one of the agili-c implants was extracted due to lack of implant integration and cyst formation.The bone cyst was filled and impacted with allograft bone chips with bmca.Concomitantly, the subject underwent medial meniscectomy due to an unrelated degenerative meniscal tear.
 
Additional Manufacturer Narrative
Analysis of production records found no issues associated with the lot or serial number.Lack of implant integration and bone cysts are known adverse events, as documented in the agili-c ifu and risk analysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Subject (b)(6), as part of a clinical study was implanted with 2 agili-c implants on (b)(6) 2018.An arthroscopy was performed on (b)(6) 2022, following several months of knee pain which did not resolve with conservative treatment.During the procedure, one of the agili-c implants was extracted due to lack of implant integration and cyst formation.The bone cyst was filled and impacted with allograft bone chips with bmca.Concomitantly, the subject underwent medial meniscectomy due to an unrelated degenerative meniscal tear.Following the subjects visit on (b)(6)2023, it was reported that the event was closed as the subject recovered.No additional information is expected.Final report.

Brand Name
AGILI-C
Common Device Name
AGILI-C
Manufacturer (Section D)
CARTIHEAL LTD.,
17 atir yeda st.
kfar saba, 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL LTD.,
17 atir yeda st.
kfar saba, 44643 13
IS   4464313
Manufacturer Contact
adam waksman
17 atir yeda st.
kfar saba,, NJ 44643-13
IS   4464313
2017259663
MDR Report Key15906302
Report Number3013881076-2022-00001
Device Sequence Number5162004
Product Code QRU
UDI-Device Identifier07290019087021
UDI-Public07290019087021
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2021
Device Model NumberAGILI-C 12.5MM
Device Catalogue NumberCH-125
Device Lot Number127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite